# SDR UIEA2019072504841

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,044 hours, 16,054 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO AC FAULT LIGHT AND "FWD CARGO BACK UP" EICAS INTERMITTENT THROUGHOUT FLIGHT. ( PERFORMED BITE TEST OF ZONE TEMP CONTROL UNIT IAW AMM 21-61-03, NO FAULTS NOTED. ADDITIONALLY PERFORMED BITE TEST OF AUX ZONE TEMP CONTROL UNIT IAW AMM 21-61-12, NO FAULTS NOTED. NO CURRENT EICAS MESSAGE DISPLAYED AT THIS TIME.  )
